• question-icon

    What causes foot pain, nausea, chest pain, sleeplessness and fatigue?

default
Posted on Thu, 27 Jul 2017 in Medicines and Side Effects
Question: I am experience foot pain, nausea and chest pain sleeplessness and fatigue can all of these symptons be related if so any idea what maybe going on
doctor
Answered by Dr. Seikhoo Bishnoi 24 minutes later
Brief Answer:
This could be due to anxiety and depression

Detailed Answer:
Hello thanks for asking from HCM

The symptoms you are having like foot pain, fatigue, tiredness, poor sleep etc. could be occurring due to somatic symptoms due to anxiety or might be due to deficient Viatamin B12 or vitamin D.

Please get your B12 and Vitamin D levels done to rule out the causes. If the levels are normal then no need to worry the symptoms are most likely due to anxiety and depression. Visit a Psychiatrist for evaluation and treatment.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Seikhoo Bishnoi 7 hours later
Interesting I have no symptoms or reasons to be depressed I am a runner and very active. I recently started taking estrogen could this have an effect? The pain in my hail started after a run and the pain in my chest started shortly there after I have been taking ibuprofen for pain management. In addition the pain in my foot is in my heal. The pain is so intense I'm not able to bare weight on that foot. Would you please consider this additional information and revisit your response.
Kind regards,
XXXX
doctor
Answered by Dr. Seikhoo Bishnoi 3 hours later
Brief Answer:
This could be due to low B12 or Vitamin D levels.

Detailed Answer:
Hello again

Its not must to have stress for development of depression but since you are a runner so I will not keep depression the first possibility.

But yes Estrogen could lead to swings in mood and might result in symptoms like pain, tiredness, fatigue, sleep issues etc. The pain could be related to overexertion too since you are a runner.

So please get Serum B12 and Vitamin D levels done to rule out any deficiency. This should solve your problem.

Thanks
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ibuprofen

doctor1 MD

I have had only one thyroid test and the results were 2.7. I have read that there are different guidelines, some follow them and some do not. I was...

doctor1 MD

My 3 yr old s scrotum is bright purple on the top part and darker than normal on the bottom half. He is acting normal, no fever, no swelling. We...

doctor1 MD

hi there i have a really bad migraine the lights hurt my eyes and i struggled to get out of bed to come research this on the computer..i was...

doctor1 MD

My five year old son has been complaining about a headache off and on now for 3 days & has had a fever on and off as well. I wasn t sure if it were...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...

Get personalised answers from verified doctor in minutes across 80+ specialties

187 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2